Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 124, Number 5

All articles in this issue are freely accessible.

A note on Fuchs’ Problem 34
U. F. Albrecht and H. P. Goeters.
Proc. Amer. Math. Soc. 124 (1996), 1319-1328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1326993
Growth series for the commutator subgroup
Mark Pollicott and Richard Sharp.
Proc. Amer. Math. Soc. 124 (1996), 1329-1335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327036
On purely inseparable extensions $K[X,Y]/K[X’,Y’]$ and their generators
D. Daigle.
Proc. Amer. Math. Soc. 124 (1996), 1337-1345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327003
The modular group algebra problem for metacyclic $p$-groups
Robert Sandling.
Proc. Amer. Math. Soc. 124 (1996), 1347-1350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343723
Identifying congruence subgroups of the modular group
Tim Hsu.
Proc. Amer. Math. Soc. 124 (1996), 1351-1359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343700
Congruence lattices of algebras— the signed labelling
S. W. Seif.
Proc. Amer. Math. Soc. 124 (1996), 1361-1370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301526
Degree of irrationality of a product of two elliptic curves
Hisao Yoshihara.
Proc. Amer. Math. Soc. 124 (1996), 1371-1375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327053
The cost of computing integers
W. de Melo and B. F. Svaiter.
Proc. Amer. Math. Soc. 124 (1996), 1377-1378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307510
A characterization of integral curves with Gorenstein hyperplane sections
Kohji Yanagawa.
Proc. Amer. Math. Soc. 124 (1996), 1379-1384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301052
Do isomorphic structural matrix rings have isomorphic graphs?
S. Dascalescu and L. van Wyk.
Proc. Amer. Math. Soc. 124 (1996), 1385-1391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307508
A $d$-dimensional extension of a lemma of Huneke’s and formulas for the Hilbert coefficients
Sam Huckaba.
Proc. Amer. Math. Soc. 124 (1996), 1393-1401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307529
Representations of the Gupta-Sidki group
D. S. Passman and W. V. Temple.
Proc. Amer. Math. Soc. 124 (1996), 1403-1410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307556
Single valuedness from weakly coercive Hamiltonians
Richard T. Newcomb II and Jianzhong Su II.
Proc. Amer. Math. Soc. 124 (1996), 1411-1415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343716
On the problem of linearization for state-dependent delay differential equations
Kenneth L. Cooke and Wenzhang Huang.
Proc. Amer. Math. Soc. 124 (1996), 1417-1426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340381
Eigenvalue ratios for the regular Sturm-Liouville system
Yu-Ling Huang and C. K. Law.
Proc. Amer. Math. Soc. 124 (1996), 1427-1436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328351
$A$-differentiability and $A$-analyticity
P. M. Gadea and J. Muñoz Masqué.
Proc. Amer. Math. Soc. 124 (1996), 1437-1443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301495
Trace theorems for holomorphic semigroups and the second order Cauchy problem
O. El-Mennaoui and V. Keyantuo.
Proc. Amer. Math. Soc. 124 (1996), 1445-1458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301022
Closed geodesics and non-differentiability of the metric in infinite-dimensional Teichmüller spaces
Li Zhong.
Proc. Amer. Math. Soc. 124 (1996), 1459-1465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301053
Boundary value estimates for harmonic forms
T. Iwaniec, M. Mitrea and C. Scott.
Proc. Amer. Math. Soc. 124 (1996), 1467-1471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301031
Composition of Blochs with bounded analytic functions
E. G. Kwon.
Proc. Amer. Math. Soc. 124 (1996), 1473-1480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307542
Polynomials and limited sets
Pablo Galindo.
Proc. Amer. Math. Soc. 124 (1996), 1481-1488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307518
Amenability and weak amenability of second conjugate Banach algebras
F. Ghahramani, R. J. Loy and G. A. Willis.
Proc. Amer. Math. Soc. 124 (1996), 1489-1497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307520
Geometry of Kodaira moduli spaces
Sergey A. Merkulov.
Proc. Amer. Math. Soc. 124 (1996), 1499-1506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327027
On Hankel operators not in the Toeplitz algebra
José Barría.
Proc. Amer. Math. Soc. 124 (1996), 1507-1511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301007
The structure of measurable mappings with values in locally convex spaces
Jun Kawabe.
Proc. Amer. Math. Soc. 124 (1996), 1513-1515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307536
Non-isomorphism of $L_{p}$-spaces associated with finite and infinite von Neumann algebras
F. A. Sukochev.
Proc. Amer. Math. Soc. 124 (1996), 1517-1527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317053
Souslin’s hypothesis and convergence in category
Arnold W. Miller.
Proc. Amer. Math. Soc. 124 (1996), 1529-1532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328364
Spectrum of positive entropy multidimensional dynamical systems with a mixed time
B. Kaminski.
Proc. Amer. Math. Soc. 124 (1996), 1533-1537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307534
Rotational symmetry of the Hermite projection operators
E. Kochneff.
Proc. Amer. Math. Soc. 124 (1996), 1539-1547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307540
Singular solutions for a class of Grusin type operators
Nicholas Hanges and A. Alexandrou Himonas.
Proc. Amer. Math. Soc. 124 (1996), 1549-1557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307525
Uncountably many $C^{0}$ conformally distinct Lorentz surfaces and a finiteness theorem
Robert W. Smyth.
Proc. Amer. Math. Soc. 124 (1996), 1559-1566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346988
Non-simple links with tunnel number one
Mario Eudave-Muñoz and Yoshiaki Uchida.
Proc. Amer. Math. Soc. 124 (1996), 1567-1575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328348
The second iterate of a map with dense orbit
Paul S. Bourdon.
Proc. Amer. Math. Soc. 124 (1996), 1577-1581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363443
Orientation-preserving self-homeomorphisms of the surface of genus two have points of period at most two
Warren Dicks and Jaume Llibre.
Proc. Amer. Math. Soc. 124 (1996), 1583-1591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301020
Products of $𝜔^{*}$ images
M. Bell, L. Shapiro and P. Simon.
Proc. Amer. Math. Soc. 124 (1996), 1593-1599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328339
Comparison of perturbed Dirac operators
Jeffrey Fox and Peter Haskell.
Proc. Amer. Math. Soc. 124 (1996), 1601-1608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317036
$2k$-regular maps on smooth manifolds
David Handel.
Proc. Amer. Math. Soc. 124 (1996), 1609-1613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307524
The largeness of sets of points with non-dense orbit in basic sets on surfaces
Yong Moo Chung.
Proc. Amer. Math. Soc. 124 (1996), 1615-1624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307504
Union and tangle
Yasutaka Nakanishi.
Proc. Amer. Math. Soc. 124 (1996), 1625-1631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342035
Basic differential forms for actions of Lie groups
Peter W. Michor.
Proc. Amer. Math. Soc. 124 (1996), 1633-1642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307550